# SDR ASAA2012113093392

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,032 hours, 5,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES WITH RECALL.  BIT VERIFIED LEFT RAM AIR ACTUATOR FAULT.  PREVIOUS FLT, SHOWED NO FAULT.  VERIFIED GOOD TWICE. IAW MM 21-61-00-700.
